- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 432738, 12 pages
Identities of Symmetry for Generalized Euler Polynomials
Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
Received 10 January 2011; Accepted 15 February 2011
Academic Editor: Chính T. Hoang
Copyright © 2011 Dae San Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- N. Koblitz, “A new proof of certain formulas for -adic -functions,” Duke Mathematical Journal, vol. 46, no. 2, pp. 455–468, 1979.
- E. Y. Deeba and D. M. Rodriguez, “Stirling's series and Bernoulli numbers,” The American Mathematical Monthly, vol. 98, no. 5, pp. 423–426, 1991.
- F. T. Howard, “Applications of a recurrence for the Bernoulli numbers,” Journal of Number Theory, vol. 52, no. 1, pp. 157–172, 1995.
- T. Kim, “Symmetry -adic invariant integral on for Bernoulli and Euler polynomials,” Journal of Difference Equations and Applications, vol. 14, no. 12, pp. 1267–1277, 2008.
- H. J. H. Tuenter, “A symmetry of power sum polynomials and Bernoulli numbers,” The American Mathematical Monthly, vol. 108, no. 3, pp. 258–261, 2001.
- S.-l. Yang, “An identity of symmetry for the Bernoulli polynomials,” Discrete Mathematics, vol. 308, no. 4, pp. 550–554, 2008.
- D. S. Kim and K. H. Park, “Identities of symmetry for Bernoulli polynomials arising from quotients of Volkenborn integrals invariant under ,” submitted.
- D. S. Kim, “Identities of symmetry for generalized Bernoulli polynomials,” submitted.
- D. S. Kim and K. H. Park, “Identities of symmetry for Euler polynomials arising from quotients of fermionic integrals invariant under ,” Journal of Inequalities and Applications, Article ID 851521, 16 pages, 2010.
- T. Kim, “A note on the generalized Euler numbers and polynomials,” http://arxiv.org/abs/0907.4889.